| Model Number |
02.12.E0310FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
12/05/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
One month post the primary surgery, the patient reported an infection of unknown cause.The surgeon performed a washout and revised the insert.
Additional Manufacturer Narrative
Batch review performed on 17 dec 2025.Lot 2512474: (b)(4) items manufactured and released on 18-june-2025.Expiration date: 02 june 2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.